zbMATH — the first resource for mathematics

Some applications of the complex interpolation method to Banach lattices. (English) Zbl 0427.46048

46M35 Abstract interpolation of topological vector spaces
46B42 Banach lattices
Full Text: DOI
[1] A. P. Calderón,Intermediate spaces and interpolation, the complex method, Studia Math.24 (1964), 113–190. · Zbl 0204.13703
[2] W. B. Johnson, H. König, B. Maurey and R. Retherford,Eiqenvalues of p-summing and l p-type operators in Banach spaces, J. Functional Analysis, to appear. · Zbl 0408.47020
[3] H. König, R. Retherford and N. Tomczak-Jaegermann,On the eigenvalues of (p, 2)-summing operators and constants associated to normed spaces, in preparation. · Zbl 0434.47033
[4] S. Kwapień,Some remarks on (p, q)-absolutely summing operators in l p-spaces, Studia Math.29 (1968), 327–337. · Zbl 0182.17001
[5] S. Kwapień,On operators factorizable through L p-spaces, Bull. Soc. Math. France Mémoire31–32 (1972), 215–225.
[6] D. Lewis,Finite dimensional subspaces of L p, Studia Math.63 (1978), 207–212. · Zbl 0406.46023
[7] D. Lewis and N. Tomczak-Jaegermann,Hilbertian and complemented finite dimensional subspaces of Banach lattices and unitary ideals, to appear. · Zbl 0422.46019
[8] J. Lindenstrauss and L. Tzafiri,Classical Banach Spaces, Vol. II:Function Spaces, Springer Verlag, Ergebnisse Berlin-Heidelberg-New York, 1979.
[9] B. Maurey,Un théorème de prolongement, C. R. Acad. Sci. ParisA279 (1974), 329–332. · Zbl 0291.47001
[10] A. Pietsch,Operator Ideals, to appear.
[11] N. Tomczak-Jaegermann,Finite dimensional subspaces of uniformly convex and uniformly smooth Banach lattices and trace class S p, Studia Math., to appear. · Zbl 0466.46027
[12] H. Triebel,Zur Interpolation von Normideal in Hilbertraümen, Wiss. Z. Univ. Jena. Math. Natur. Reihe18 (1969), 263–267.
[13] H. Weyl,Inequalities between the two kinds of eigenvalues of a linear transformation, Proc. Nat. Acad. Sci. U.S.A.35, (1949), 408–411. · Zbl 0032.38701
[14] B. Maurey,Théorèmes de factorization pour les opérateurs linéaires à valeurs dans un espace L p, Astérisque no 11, Société Mathématique de France, 1974.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.